Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 63-69 (2005)

The Beckman-Quarles theorem for mappings from ${\C}^2$ to ${\C}^2$

Apoloniusz Tyszka

Hugo Kollataj University

Abstract: See full text of the paper.

Keywords: Affine (semi-affine) isometry, affine (semi-affine) mapping with orthogonal linear part, Beckman-Quarles theorem, Lorentz-Minkowski distance, unit-distance preserving mapping.

Classification (MSC2000): 39B32; 51B20, 51M05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition